The EMS Publishing House is now EMS Press and has its new home at

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen

Full-Text PDF (283 KB) | Metadata | Table of Contents | ZAA summary
Volume 23, Issue 1, 2004, pp. 95–113
DOI: 10.4171/ZAA/1189

Published online: 2004-03-31

Strict Equilibria of Multi-Valued Maps and Common Fixed Points

G. Gabor[1]

(1) Nicolaus Copernicus University, Torun, Poland

We deal with strict equilibria of continuous multi-valued maps. This allows us to study the invariance problem for differential inclusions in non-invariant closed subsets of Euclidean spaces. We also give a new method in studying common fixed points of families of maps.

Keywords: Strict equilibrium, common fixed points, invariance, differential inclusions, multi-valued maps, approximations, topological degree theory, homotopy index

Gabor G.: Strict Equilibria of Multi-Valued Maps and Common Fixed Points. Z. Anal. Anwend. 23 (2004), 95-113. doi: 10.4171/ZAA/1189